advertisement
Question
Posted by: Confused | 2010/01/21

please help soonest, thanks

Thanks for the speedy reply doc. I' m depressed, really depressed. The thought of one' s husband talking about love to another woman is so sick, in my opinion. He is rude to everyone in my family, but claims he' s not. He has a very forceful, abrupt nature, but when it comes to certain people he likes, he is such a gentleman. With me he is also very irritable, and short answers I get. What should I do to make ME happy for a change??? By the way, he is already on Cilift, sometimes take 2 a day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Odd, perhaps, isn't it, that he seems to be talking about Love rather than sex, and maybe you find that even more upsetting. And it's probably really not about you. As a side point, he needs to recognize how antidepressants work. If you swallow a tranquillizer / sedative like a valium, you will feel calmer and drowsy in some 20 minutes or so, and the effect will later wear off. ADs are different. You need to take them in the recommended dose every day and the changes in body and brain chemistry they produce will gradually increase and be useful. Taking extra, unless recommended buy the shrink, usually has no extra benefit, and none that you could notice at the time, and gaps in taking them will undermine the benefits.
As for you - maybe a counsellor can help you to work out what would make you happier, and how to achieve that - it's a very personal recipe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/22

Odd, perhaps, isn't it, that he seems to be talking about Love rather than sex, and maybe you find that even more upsetting. And it's probably really not about you. As a side point, he needs to recognize how antidepressants work. If you swallow a tranquillizer / sedative like a valium, you will feel calmer and drowsy in some 20 minutes or so, and the effect will later wear off. ADs are different. You need to take them in the recommended dose every day and the changes in body and brain chemistry they produce will gradually increase and be useful. Taking extra, unless recommended buy the shrink, usually has no extra benefit, and none that you could notice at the time, and gaps in taking them will undermine the benefits.
As for you - maybe a counsellor can help you to work out what would make you happier, and how to achieve that - it's a very personal recipe.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement